# SDR FDEA202304120627

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING LE SKIN INTERNAL SPLICE STRAP IS CRACKED AT APPROX WS 508 REMOVED AND REPLACED RIGHT WING SEAL STRIP IAW B767 SRM 51-40-02 AND BAC DWG   114T2800, SHEET 6, REVISION C.
